# SDR VNAA2011082500013

- Difficulty date: August 20, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 17,400 hours, 18,144 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RANDOM GEAR HORN IN FLIGHT.  RED GEAR DISAGREE MESSAGE AND RED NOSE DOOR OPEN MESSAGE REPORTED AFTER SELECTING GEAR DOWN ON APPROACH TO MOB.  AIRCRAFT LANDED IN MOB WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, TIGHTENED PROXIMITY SENSOR CABLE CONNECTOR, TIGHTENED UPPER ACTUATOR LINE, RE-RIGGED NOSE LANDING GEAR FORWARD DOOR PROXIMITY SENSORS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
